RUS
ENG
Full version
JOURNALS
// Communications in Contemporary Mathematics
// Archive
Commun. Contemp. Math., 2022, Volume 24, Issue 5,
Pages
2150027–27
(Mi ccm2)
This article is cited in
3
papers
Sobolev–Kantorovich inequalities under
$CD(0,\infty)$
condition
Vladimir I. Bogachev
ab
,
Alexander V. Shaposhnikov
c
,
Feng-Yu Wang
de
a
Department of Mechanics and Mathematics, Moscow State University, Moscow, 119991, Russian Federation
b
Faculty of Mathematics, National Research University, Higher School of Economics, Usacheva 6, Moscow, 119048, Russian Federation
c
Steklov Mathematical Institute of Russian Academy of Science, 8 Gubkina Street, Moscow, 119991, Russian Federation
d
Center for Applied Mathematics, Tianjin University, Tianjin, 300072, China
e
Department of Mathematics, Swansea University, Bay Campus, Swansea, SA1 8EN, UK
Language:
English
DOI:
10.1142/S0219199721500279
Cited by
Bibliographic databases:
ArXiv:
1603.07378
©
Steklov Math. Inst. of RAS
, 2025